Neurotin and backaches.

Discussion in 'Fibromyalgia Main Forum' started by Pegeo-Pat, Jun 5, 2003.

  1. Pegeo-Pat

    Pegeo-Pat New Member

    I have been taking neurotin for about two weeks
    and it has helped the pain in my legs but the last
    few days I have had a really bad backache and I can
    hardly move. I know it states tha backaches can be a
    side effect. I was just wondering if anyone else has
    had this happen to them.

    Thanks
    Pat
  2. kimo

    kimo New Member

    I previously posted to the neurontin question. When I was on neurontin I didn't have any backache pain just good sleep. I would say you are one of the ones who has that as a side affect. Have you tried Elavil for your leg pain? That maybe a different approach without the side affect. Either way, I hope your back gets better, I have been living with a backache all year and it stinks. Bye..kim
  3. ginger0206

    ginger0206 New Member

    Hi, I am a new member and I have just started reading the board postings and saw you were close to where I live and found a good doc. I have been suffering with several chronic problems for the past year and a half. I am an RN and fell at work and sprained my back and since then I have had the following symptoms:
    Migraine headaches, dizzy/increased motion sickness, irritated/sore eyes, exacerbated allergies, tenderness in my temples/neck/shoulders/inner elbows/inner knees/lower back and hips. Dry/sore mouth. Pain in throat and chest when swallowing. Muscles spasms in my back and sides. Pain, aching, soreness and stiffness in my entire back and left rib area. Lips numb at times. Numbness, tingling and needle like pain in my hands and feet, along with stiff/aching hands, hands and feet feel swollen but aren't and are very sensitive to cold but also feel like they are on fire at other times. Restless legs and arms. Feet very painful to stand on when i first get up in the mornings and after walking or standing for a short time. Soles of feet sore(irritated by shoes and socks). My skin feels sore on my torso, hips, arms and legs. It seems every bone, joint and muscle in my body hurts. Also have IBS. Feel as if I am going nutso. I have been told by 3 Doc's that I am depressed and need anti-depressant med (which I can't get due to workers comp issues). I have noticed some cognative deficits also. Speaking known words seems to be the one I noticed first(my words come out all jumbled). I find myself spacing out and my finances are a mess. I put bills away and forget to pay them and don't really care. I have insomnia and positional pain in bed. I can only sleep (when I sleep) on my back and on a stack of pillows. That's all i can think of right now (as if this isn't enough).
    I have been seeing my family MD since my fall and have seen 2 orthos, 3 different neuro doc's and they don't want to listen to any other problems other than my pain and insomnia. All of these problems have shown up since my fall. I have had MRI's, labs, nerve condution tests and bone scans with no real abnoramalities, except a fluid filled lesion on my spin which the neuro doc's say isn't bad enough to cause any of my problems.
    So I have been researching FM for some time and Iasked my family MD if I could have FM and she said no because I didn't have all the tender points. I don't buy it, I have too many other things going on to just accept a back sprain, so I need a good FM doc in Morgantown WV. I live between Elkins WV and Canaan Valley WV. Please Help!!

    Thanks
    Ginger


    PS
    My meds are neurontin(which seems to make me sleepy at times but helps my pain better than elavil), celebrex, ultram(gives me headaches sometimes and is a side effect), ambien(works sometimes) and skelaxin
    [This Message was Edited on 06/08/2003]
    [This Message was Edited on 06/08/2003]
    [This Message was Edited on 06/10/2003]
  4. judywhit

    judywhit New Member

    Have only been on this drug for about 5 days and i have this strange backache. Right in the center of my back. Very painful. I am glad you posted this or I would not put the two together and would just chaulk this up as a strain. I am NOT a backache person so I found this ache to be a little strange. This med is making me so spacey and is not helping with the much needed sleep.
    thanks again...is your backache better? are you still on the med?
    Judy